4 results for analytic functions.

Parameters for your search query:
Keyword    analytic functions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Coefficient Estimates for Starlike and Convex Classes of -fold Symmetric Bi-univalent Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 83-86. DOI: 10.12691/tjant-3-3-3
Pub. Date: September 21, 2015Views: 8823Downloads: 7503
Open AccessArticle
Export: RIS | BibTeX | EndNote
An Application of Generalized Bessel Functions on Certain Subclasses of Analytic Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 1-6. DOI: 10.12691/tjant-3-1-1
Pub. Date: January 20, 2015Views: 10450Downloads: 7581Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of a Certain Class of Meromorphic Analytic Functions Defined by a Linear Operator
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 167-170. DOI: 10.12691/ajams-7-5-2
Pub. Date: October 25, 2019Views: 3039Downloads: 2865
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Second Hankel Determinant for a New Subclass of Analytic Functions
Journal of Mathematical Sciences and Applications. 2014, 2(1), 1-3. DOI: 10.12691/jmsa-2-1-1
Pub. Date: February 17, 2014Views: 13100Downloads: 7919
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types